Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Finite Rings Whose Subrings Are Nested

Eugene Curtin
Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences
Vol. 94A, No. 1 (Jul., 1994), pp. 67-75
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20489469
Page Count: 9

You can always find the topics here!

Topics: Mathematical rings, Subrings, Integers, Isomorphism, Homomorphisms
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Rings Whose Subrings Are Nested
Preview not available

Abstract

We investigate here the finite rings R with identity with the property that if A and B are subsets of R both containing the identity of R then A ⊂ B or B ⊂ A. We describe the isomorphism classes of these rings.

Page Thumbnails

  • Thumbnail: Page 
[67]
    [67]
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75